# SDR REXA2015062900649

- Difficulty date: June 29, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-580-302 LT WING INBD FLAP PANEL 584 ET IS CHAFED.  MATCH DRILLED NEW LT WING INBD FLAP PANEL 584 ET IAW 51-40-11.
